# SDR CALA2013081290332

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,685 hours, 14,195 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCH IN RT TOP CORNER AFT BULK CARGO DOOR.  SCRATCH IS ON FUSELAGE RT SIDE NEAR BULK CARGO DOOR FWD OF STATION 1461 AND ABOVE S-26L, DIMENSION L=1.57, W=0.03, DEPTH AFTER CLEANUP 0.03.  NO CRACKS FOUND, NO LOOSE RIVETS IAW SRM 53-00-01, DMG 1. EVALUATED AND OK IAW 53-00-01 DMG 2 WITHIN AREA A.  AREA NEEDS TO BE CLEANED AND PAINTED AND ARCHIVED.
